# SDR FDEA202301160107

- Difficulty date: January 16, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: AEA0181
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOOR PANEL 262NF HAS DAMAGED INSERTS. FABRICATED NEW MAIN DECK CARGO COMPT- FLOORBOARD PANEL 262NF PER FEDEX DRWG   SRZ-25-005 , AEAO181   " MAJOR REPAIR"  ORIG SUBMISSION DATE:  1/16/2023
